# SDR USAA920080713

- Difficulty date: March 28, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 46,715 hours, 31,298 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65476461
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - MAJOR REPAIR - PAINT LINE - VERTICAL STABILIZER HINGE RIB CRACKED.  REPAIRED VERTICAL STABILIZER HINGE RIB IAW USAIRWAYS EA 100364.
